# SDR SWAA2023100908394

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 47,466 hours, 28,856 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA SIDE AFT EVACUATION SLIDE LOW PRESSURE<[01] R&R AFT ENTRY DOOR SLIDE IAW MT# 725-240-00-00.
